MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE

SOL-MILLENNIUM MEDICAL INC SOL-MILLENNIUM; SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE
Model Number P180020BS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation in-progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Customer reported following two complaints, customer description: (b)(4).The problem was that one of the 20 ml syringes was broken at the tip.We couldn't find the tip anywhere, but there is concern about whether there might be a loose piece to watch out for during the surgery.No harm reported.Customer description: (b)(4).A 20 ml syringe tip that snapped off in hub of drug eluting stent when prepping ( de-airing) the stent for delivery.This left the stent unusable, so a new syringe and stent were opened.These were then used to complete stenting.This is a massive expense to the customer.No harm reported.
 
Additional Manufacturer Narrative
Our evaluation of the risk, which follows guidance from iso 14971, indicates that the overall risk for the reported failure is low.This evaluation is based on our track and trend analysis and risk management files which are evaluated and updated constantly based on post market surveillance.All the archive samples tested were within the product specification requirements.Received sample analysis confirms the morphological features observed that includes torn and twisted surfaces, irregular sharp edges, and internal deformation lines, clearly indicates that the damage was caused by excessive torsional force applied during use.Therefore, the failure is attributed to mechanical overload resulting from improper handling or application of rotational force beyond the design limits of the component.As part of our continued commitment to our customers, sol millennium will continue to monitor the complaints trend for the reported failure mode and take any corrective action based on our procedures, if a significant pattern emerges.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-M 20ML LUER LOCK SYRINGE W/O NEEDLE
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr.,
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.510 shunfeng road
linping district hangzhou
zhejiang, 31110 6
CH   311106
Manufacturer Contact
intheran annadurai
311 s. wacker dr.,
suite 4100
chicago, IL 60606
MDR Report Key22382249
Report Number3014312726-2025-00151
Device Sequence Number8411289
Product Code FMF
UDI-Device Identifier00810018095185
UDI-Public(01)00810018095185(10)04405050
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K222744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP180020BS
Device Lot Number04405050
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown